My wife has gone through a horrific years worth of chemotherapy and she's contemplating Votrient to slow/stem tumor growth on her lungs. After all the suffering she's been through I can't bear to watch her be "sold" on yet another drug (side afffects included) that may or may not do anything at all. Any thoughts from someone who's tried this drug? Please we're looking for some input here.
I have lived with Synovial Sarcoma for over twenty years. I've had 3 lung surgeries and now it is no longer opperable. I have been on Vortient since May of last year. The side effects in the beginning can be rough but not as bad as traditional chemo. After 6 months on the drug I went from 5 nodules to 3. Last week the lymph nodes have shrunk to normal size and there is nothing of note on my last cat scan. I'm a firm believer in the drug.
My husband has spindel cell scarcoma which has mets'd to both lungs. He had surgery on one lung. He had a regiment of chemo via infusion which did not work. Has now been on votrient for a few months. He will have a scan next month to check the results. All things considered he/we feel very hopeful.
How has your wife tolerated the side effects? My husband has very painful feet, increasing mouth soreness, slightly elevated blood pressure, a lot of fatigue and has been finding food less and less appealing. All in all so far not too bad. His Dr. reduced his dosage to aleviate some of the side effects. He convinced his doc that he can handle the side effects for now. He just wants to get the most results possible form the chemo. He is happy that they have decieded that he can go back up to 600mg.
He is a very positive person naturaly and this has diminished that somewhat but he is still my "excellent to outstanding" husband. (That is his repsonse to anyone asking him how he is doing.)
Hang in there and know that you are not alone.
- Votrient Information for Consumers
- Votrient Information for Healthcare Professionals (includes dosage details)
- Side Effects of Votrient (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Nov 2009 • 1 answer
Posted 6 Jun 2012 • 1 answer
Posted 17 Jun 2013 • 3 answers
Posted 12 Mar 2014 • 1 answer
Posted 17 Nov 2014 • 1 answer